# SDR DALA2022062204361

- Difficulty date: May 24, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 6,238 hours, 2,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 582205-14 REV C SECTION IV ISSUED FOR PERMANENT REPAIR TO LH NOSE SKIN DENT. REF LOGPAGE 5841746FOR ORIGINAL DEFERRAL FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION VI WITHIN 10 DAYS OF SECTION IV COMPLETION AND ACCOMPLISH SECTION VII WITHIN 30 DAYS OF SECTION IV COMPLETION. SECTION VI REQUIRES RVSM INSPECTION USING HANDSCAN700 SCANNER. PER AMP 51-10-00-01AAA-310E-A ASSOCIATED ER/A 00-582205 ADDED FOR AC 8113. (LP#2249153)
